# SDR UPS97422605

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 215680
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, DURING CRUISE THE AFT CARGO FIRE LOWER LIGHT CAME ON INTERMITTENTLY FOR ABOUT A 5 MIN PERIOD OF TIME IT DID NOT COME ON AGAIN UNTIL OUR DESCENT INTO KIX AND WAS INTERMITTENT AGAIN.  *S/D*  REPLACED 4 SMOKE DETECTORS, OPS GOOD M128482 CLEARED PLACARD.  REMOVED (P/N 2156-80) (S/N OFF 108) (S/N ON 112) (S/N OFF 114) (S/N ON 154) (S/N OFF 115) (S/N ON 117).
